MathSciNet Relay Station
MathSciNet bibliographic data
MR1212665 60G10 (62M99)
Anderson, Dale N.; Arnold, Barry C. Linnik distributions and processes. J. Appl. Probab. 30 (1993), no. 2, 330–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement